# SDR MEX2003537

- Difficulty date: November 27, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N505MD
- Make and model: Doug DC-9-82
- Aircraft serial: 49149
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: E/E Bay Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED DUE TO THE 'E/E DOOR OPEN' LIGHT TURNED ON AFTER 15 MINUTES.  DURING REVISION AT MLM STATION THE DOOR WAS FOUND CLOSED.  THE MECHANISM,  DOOR AND THE SENSOR WERE CLEANED, TESTS WERE PERFORMED IAW MM 52-30, ALL CORRECT.  (M)
